| Model Number |
D010 |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) was suspected to be depleting prematurely.The pacemaker was noted to have audible tones and was in end of life (eol), leading to device replacement.This icd is expected to be returned to boston scientific for analysis.No additional adverse patient effects were reported.
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator (icd) was suspected to be depleting prematurely.The pacemaker was noted to have audible tones and was in end of life (eol), leading to device replacement.This icd was returned to boston scientific for analysis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
The returned icd was analyzed and an engineering-level longevity prediction calculation was completed to assess the rate of battery depletion.Given the programmed parameters and other data stored within the memory of the device, the results of this calculation indicated that the actual rate of battery depletion fell within an acceptable range.Next, a series of diagnostic tests were conducted that verified the performance of pacing, sensing, defibrillation, and recording functions.Having met the engineering longevity prediction, functionally passed all returned product testing, and with no further information to indicate a product performance issue, we have concluded that this device experienced normal battery depletion.